Menu
  • Join
  • Login
  • Contact
 

Search abstracts


H2-blocker induced delirium - a case report

  • At: 2006 FIP Congress in Salvadore (Brazil)
  • Type: Poster
  • By: HUANG, Ying-Chih (Taipei Municipal Wanfang Hospitol, Taipei, China Taiwan)
  • Co-author(s): Lin, You-Mei (Taipei Municipal Wanfang Hospitol, TAIPEI, China Taiwan)
    Chan, Tze-Sian (Taipei Municipal Wanfang Hospitol, TAIPEI, China Taiwan)
    Chen, Hsiang-Yin (Taipei Municipal Wanfang Hospitol, TAIPEI, China Taiwan)
    Hsu, Chun-Sen (Taipei Municipal Wanfang Hospitol, TAIPEI, China Taiwan)
  • Abstract:

    OBJECTIVES Delirium, mental confusion and disorientation have been reported during H2-blocker therapy in elderly patients with renal function impairment. The present case was a renal impaired patient with H2-blocker induced delirium after using of famotidine and ranitidine. METHOD Naranjo questionnaire was used to assess the probability of the

    ..

  • The access to the whole abstract and the presentation file is available to FIP members and to congress participants of that specific congress. Please login
Last update 4 October 2019

FIP Congresses